# SDR 97ZZZX3196

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2311X
- Make and model: Robsin R22BETA
- Aircraft serial: 1972
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Fan
- Part number: B1741
- Condition: Cracked
- Location: Engine Blower
- Part time: 834 hours
- Component: O320B2C
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE COOLING FAN HAD TOTAL TIME OF 833.7 HOURS.  ROBINSON HAD NO REPAIR OR OVERHAUL FOR THIS PART.  SUBMITTER STATED PART SHOULD LAST AT LEAST 2,000 HOURS, THEN BE OVERHAULED.
